# SDR UPS96821405

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3773159
- Condition: Corrosion
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  SPLICE FITTING HEAVY CORROSION ON BELT FRAME FS 1040, LONGERON 27R.  REPLACED FITTING PER SRM 51-1-20D.
